# SDR TRAX200701348

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10074
- Aircraft time: 12,002 hours, 7,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.
